I am a smoker since a long time now around 10 fags a day or more sometimes. I recently had a contraceptive pill and because of that i have started to bleed but the blood is very less but rigid and looks black. Maybe it's because of the intense concentration of blood but i'm skeptical if it's because of smoking. Can you please let me know what this whole thing might be and precautions that i can take?
Like the answers? Chat privately with the doctor of your choice
Hi, At present your problem is not related to smoking, but yes, in future it can. Presently it may be due to irregularity in taking pills.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.